American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37Cxx) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Ale Jan Homburg and Jürgen Knobloch. Multiple homoclinic orbits in conservative and reversible systems. Trans. Amer. Math. Soc. 358 (2006) 1715-1740. MR 2186994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Lan Wen and Zhihong Xia. $C^1$ Connecting Lemmas. Trans. Amer. Math. Soc. 352 (2000) 5213-5230. MR 1694382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1